Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JCV

Does Accutane consistency matter?

I was prescribed Claravis about 5 months ago in October. Since then I have not taken it with any regularity because of the severity of the drying/peeling. I checked just now and I've gone through around 48 40mg pills over these eight months.

For the first two weeks I took two a day, then I stopped (dryness), quit for about a month while I checked out (what turned out to be) unrelated health problems, got back on it off and on at once a day. So pretty arbitrary.

My doctor says the effect is cumulative but I have only seen my acne get about 20%-35% better. I decided to check it out for myself and seen that many people insist on the regularity of the doses.

I'm taking one a day right now (still 40mg) and just sticking it through. I take it before bed which is between 9:30 and 1:00. I moisturize twice a day (Vaseline) and drink water.

Any help is appreciated. Should I just keep on the once a day or switch to two 20mg doses? Or maybe just take the 40mg twice a day and wear a Guy Fawkes mask...

Edited by JCV

Share this post


Link to post
Share on other sites

Yeah it does matter. One, if your liver is ruptured during month 8 and your derm only prescribed you for 5-6 months, he can lose his medical license because of that. Two, you were put on the course for a reason, if you want to stop because of side affects, you stop, you don't make your own personal course up

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×